# SDR F3LA2018102600468

- Difficulty date: October 23, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N332FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8307
- Aircraft time: 562 hours, 242 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Blocked
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

RTO AT 80 TO 100 KTS. FIRST OFFICER AIRSPEED INDICATOR INOP. WEIGHT WAS 150.4 POSSIBLE AUTO BRAKE ISSUE. COULD NOT DISENGAGE AUTOBRAKES AFTER DECEL LIGHT CAME OFF. AC WAS GROUNDED. PER TSM 34-13-81-810-824-A PERFORMED INSPECTION OF THE PITOT PROBE (9DAZ) IAW AMM 34-11-15-200-001. FOUND AND CLEAR BLOCKAGE ON PROBE. PERFORMED OPS OF NORMAL BRAKING SYSTEM IAW AMM 32-42-00-710-001-A. OPS CHECK GOOD NO FURTHER DEFECTS NOTED.
